On 30th May'08, I had abortion. Everything was going normal n I absolutely stopped bleeding but suddenly day before yesterday i.e. 24th June..I saw some spots on panty, I almost stopped bleeding and again this spotting started after 7-8days but these are not periods. This is something really very irritating because of few reasons:
1) My periods were never easy going. I suffer a lot with pains n cramps.
2) It gives me sense like I lost my freedom.
3) I get more urge of having sex with my hubby but due to periods I can not have it.
4) Finally, spotting irritates me a lot because you are not sure when its going to spot n spoils panty n clothes..i take great care about my hygiene n don't like any tiny spots or anything on my panty.
Can you help me with this...why this spotting started again for no reason?
Also, I hate the wet feeling. Sometimes I feel wet down there for no reason..I rush to the toilet to clean it which is irritating. And when I am aroused, this wetness increases and then I do not allow my husband to touch me down there because I feel embarrassed...though he never complains about anything. How can I reduce this wetness.
Third thing is:
Earlier I was so joyous n cheerful girl but now-a-days, I have been undergoing lot of mood swings. For no reasons I get frustrated, I stop talking with my husband...he keeps on asking me the reasons but I stop the conversation simply by saying "Nothing, everything is alright". I myself don't know what is happening to me so what shall i explain him.
I was good in studies n done Master in computer n also certifications but I feel all my confidence is gone n I am good for nothing...I can not understand why this is happening. My husband is very supportive when I say, I will not be able to complete this project or I don't know anything or how to carry out the task...he supports me in my work by helping me in doing things from scratch.
Last few days, I feel like I am lost somewhere n lost any charm in living.
Can you help me understand things which I am not able to.
well two years ago i had an abortion,after that my period went a bit weird,i had a lot of pain .. a lot,and my mood have change since then,i think that due to the abortion ,your hormones maybe change,and your period too ,gets messed up and also having an abortion its not the best thing ever..so i think the body reacts to it..
i think you should go to the doctor.or to the place where you had the abortion ..